# SDR N6WA20140327002

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 23,453 hours, 15,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MSG.  REMOVED RT EMERGENCY DOOR, INSPECTED DOOR, NO DEFECTS NOTED.  REINSTALLED RT EMERGENCY DOOR IAW AMM 52-21-00.
